Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Galkin, V S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:74
Abstract pages:325
Full texts:177

http://www.mathnet.ru/eng/person65662
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199640

Publications in Math-Net.Ru
1989
1. V. S. Galkin, N. K. Makashev, “Calculation of the transport properties of polyatomic gases for an arbitrary non-equilibrium form of the flow”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989),  867–877  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 155–162
1983
2. V. S. Galkin, N. K. Makashev, “Conditions for the applicability and molecular-kinetic derivation of the equations of multitemperature multivelocity gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1443–1453  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 99–105
1975
3. V. S. Galkin, M. N. Kogan, N. K. Makashev, “Generalized Chapman–Enskog method”, Dokl. Akad. Nauk SSSR, 220:2 (1975),  304–307  mathnet  zmath
1964
4. V. S. Galkin, M. D. Ladyzhenskii, “Boundary-layer calculations for a compressible liquid with slip boundary conditions”, Dokl. Akad. Nauk SSSR, 154:6 (1964),  1297–1298  mathnet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022